# SDR YENA2025081400839

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 9,973 hours, 1,479 cycles
- System (JASC): 7600 · Engine Controls
- Part: Interface Unit
- Part number: 77746111
- Part serial: 777461IN05419
- Condition: Faulted
- Part time: 9,973 hours, 1,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) "ENG SOFT FAULT ON TOGA TAKEOFF. A/THR KICKED OFF AS WELL BUT WAS ABLE TO RESET USING A/THR PUSH BUTTON ON THRUST LEVERS. ( LOST A/THR AFAIN ON APPROACH); TROUBLESHOT ENGINE SOFT FAULT AND AUTO THROTTLE FAULT PER TSM 78.00.810.808.A  AND TSM 22.31.00.810.816.A  PERFORMED FADEC AND VI OPS TEST PER AMM 73-21-00,73-25-34. NO CORRELATED FAULT FOUND. REMOVED AND REPLACED EIU #2 AS PRECAUTION PER AMM 73-25-34 NO FAULTS OCCUR DURING OPS CHECK PER ENGINE RUN. OPS CHECK GOOD AT THIS TIME. AIRCRAFT SYSTEM NORMAL."
